# SDR 7C7A2023062100038

- Difficulty date: June 19, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 35,123 hours, 40,187 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

BATTERY CABLE ATTACHED TO AIRFRAME GROUND LUG SHOWS EVIDENCE OF ARCING.  DEHAVILLAND RD8-53-17986 HAS BEEN PROVIDED FOR A REPAIR TO THE NOSE COMPARTMENT DECK.
